Solutions of nonflat equations for the axisymmetric loading of circular flat membranes
Differencialʹnye uravneniâ, Tome 19 (1983) no. 10, pp. 1741-1750
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1983_19_10_a9,
author = {V. V. Mel'nik},
title = {Solutions of nonflat equations for the axisymmetric loading of circular flat membranes},
journal = {Differencialʹnye uravneni\^a},
pages = {1741--1750},
year = {1983},
volume = {19},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1983_19_10_a9/}
}
V. V. Mel'nik. Solutions of nonflat equations for the axisymmetric loading of circular flat membranes. Differencialʹnye uravneniâ, Tome 19 (1983) no. 10, pp. 1741-1750. http://geodesic.mathdoc.fr/item/DE_1983_19_10_a9/